| Model Number |
11403004 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported device has yet to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference: (b)(4).
Event or Problem Description
Fiber 4 of 4.An end user reported an issue with four vc evlt nevertouch-frs 90cm kits (all the same lot number).During a procedure, it was noted that the laser extended 10-15cm past the end of the catheter, when hubbed.The fiberlok had detached from the fiber shaft and allowed it to slide freely along the fiber shaft.This was noted when using ultrasound to double check the spot of the fiber tip before activating the fiber.The fiber had already been placed inside the patient.The treating physician determined to complete the procedure with the device and the patient did not experience any adverse effects, harm, or require medical intervention as a result of this incident.It was indicated the reported device is available for return to the manufacturer for a device evaluation.
Additional Manufacturer Narrative
As the reported device was not returned, angiodynamics is unable to perform a device evaluation.The customer's reported complaint description of "the fiber lok had detached from the fiber shaft and allowed it to slide freely along the fiber shaft" could not confirmed, no sample was provided for evaluation.Without a sample or photographic evidence a definitive root cause cannot be determined.A review of the device history records was performed for the reported packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly, and performance specifications.During the manufacturing process, the disposable fiber device receives a 100% inspection and an aql inspection in which the quality of the fiber strip is inspected.Prior to packaging, all components are inspected for damage.Labeling review: the instructions for use which is supplied to the end user with this catalog number contains the following statement "prior to and during use, avoid damaging the fiber by striking, stressing, or excessive bending.Do not coil the fiber tighter than a diameter of 20cm" and "pull the sheath back and lock it to the sheath-lok fitting." a review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).